# SDR DL72S972540

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK IN 2 EA SPAR STIFFENERS AT NR 6 SLAT OUTBD TRACK.  REPAIRED PER MM 57-20-21.
